# SDR IPXA2025013059623

- Difficulty date: January 7, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3710
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BETWEEN STA.1896.20 AND STA 1918.9 LEFT UPPER SIDE SKIN HAS DENT (NOT MAPPED). DOT 62-06. EA-62.ACCOMPLISH PERMANENT REPAIR PER 757-200PF SRM REV 121 CHAPTER 51-70-10-2R-4 FIGURE 201 SHEET 1 (REPAIRS TO LARGE DAMAGE) PER SRM 53-80-01-2R.  OSD: 2/4/2025
